# SDR DALA2017050103563

- Difficulty date: April 30, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  CORROSION OUT OF LIMITS AT BS 780 LBL 45. REWORKED IAW ZONAL INSPECTION TASK CARD. REPAIRED SEAT TRACK AT BS 780 LBL 45 FROM STA 760 TO STA 879 IAW SRM AND DRAWING.
